# SDR SWAA2021042766043

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 4,813 hours, 2,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT JUMP SEAT LEFT (CAPT)SIDE FLASHLIGHT WILL NOT TEST / R&R FLASH LIGHT BATTERY PER S.I.P. OPS NORMAL.
